MAUDE Adverse Event Report: ENCORE MEDICAL L.P ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X48MM

ENCORE MEDICAL L.P ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X48MM
Model Number 530-08-048
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - peri-prosthetic fracture.Mid-shaft humerus.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as peri-prosthetic fracture.The previous surgery and the surgery detailed in this event occurred 6 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an #ncmr-51183 associated with the main part #530-08-048 altivate reverse, humeral stem, standard shell, sz 8x48mm which documents that out of 15 parts lot, 1 part was rejected and scrapped due to discoloration on the porous coating.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to peri-prosthetic fracture.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, STANDARD SHELL, SZ 8X48MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin 78758 5445
MDR Report Key11435666
Report Number1644408-2021-00134
Device Sequence Number4417150
Product Code KWS
UDI-Device Identifier00190446334897
UDI-Public(01)00190446334897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model Number530-08-048
Device Catalogue Number530-08-048
Device Lot Number1484A1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-00-432 LOT 385P1200.; 510-08-000 LOT 142G1329.; 509-00-432 LOT 385P1200; 510-08-000 LOT 142G1329
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR